Right2Information

Right to Information – Master key to good governance

Agenda for the training camp for the TNRTI campaign

Posted by rtiact2005 on June 22, 2006

Agenda for the training camp for the TNRTI campaign   ———- Forwarded message ———-

From: nityanand jayaraman <nity68@gmail.com>

Date: Jun 22, 2006 7:31 AM

Subject: Re: Agenda for the training camp for the TNRTI campaign

Hello Guru:

as mentioned on the phone, i feel that the campaign planning exercise (45 mins) may be superfluous for the following reasons:

1. District plans will be developed by district groups, and implemented by them. We can develop a list of resources that we can make available to them. Therefore, there is no need to engage in a discussion about the district campaign plan.

2. The training attendees may not include district group leaders, and the campaign plan may need to be evolved in consultation with other district partners. So having a separate campaign planning session would be in vain.

3. In 45 minutes, 100 people cannot make the district plan of, say, 10 districts even if we wanted to. I'd suggest that the 45 minutes saved from cancelling this session may be devoted to:

a) a Q&A session

b) integrating it into the Role Play and Group Discussion session.

c) keeping it as time for spillovers.  

ciao, nity

Hello Guru:

I have just returned from my travels and will be available for all work from Saturday onwards.

I can take on significant media responsibilities and other responsibilities. I have some comments regarding the post-lunch session.

See below.

LUNCH: 45 minutes is not sufficient for 100 people to be fed and reassembled.

Let's budget 1 hour, or we say 45 minutes, but realistically keep aside one hour.

1. 1PM-1:30PM:  RTI field experiences video (30 minutes) ( Hindi videos with English subtitles).

COMMENT: I don't know how useful an English subtitled video would be. It is a great idea to break the post-lunch stupor with a film. But if the time can be redirected for group activities, that would be great. Alternatively, we can start with the film at 9.30 a.m.

It usually takes 30 minutes for the crowd to gather, and the meeting will realistically only begin at 10 a.m. If this is acceptable, we should invite the Commissioner at 9.30 a.m. so he gets to see the film and have his presentation immediately after that.

Most importantly, we need to ensure that the LCD player is working and is really plug-and-play.

If the video is in VCD format, we will need a computer as many DVD players don't play VCDs.

2. 1:30PM-2:30PM: Filing an application – Roleplay – Varath, Lokesh, Shivaram, Harini, Ossie, Jesu, Jeeva (60 minutes)

COMMENT: How is this session organised? Would it be possible to have it as small group activities supervised by one of the above resource persons?

3. 2:30PM-2:45PM:

Tea break

4. 2:45PM-3:45PM: Group Discussion-

Each participant writes an RTI application and explains how he will file it and followup.

To be coordinated by ChennaiRTI, CAG, CAD and HRF ( 60 minutes)

COMMENT: Again, this can be done in small groups coordinated by various resource persons. I am also available to help.

5. 3:45 – 4:30 – Campaign planning – Discussion with participants (45 minutes)

COMMENT: Not quite sure how this will develop given that it is quite difficult to plan with 100 participants. One possibility is to allow people from the audience to respond to one or two campaign questions. Rapporteurs can take note of the suggestions from the audience.

A separate task group from among ourselves can then sit down and finalise the campaign plan proposal that we can circulate by snail mail to all the groups. ciao, nity   On 6/22/06,

Guru Subbaraman <guru.subbaraman@gmail.com > wrote:

Hi, Following a conversation with Ossie on Thursday, June 22, the following is the agenda for the training camp on Saturday, June 24.

  • Number of participants expected : Approx. 75.
  • Number of training venues: 1 (CITADEL)
  • One training session due to lack of funds to rent a second hall.
  • Training will be conducted in Tamil.
  • List of volunteers/trainers for each session is only a proposed list
  1. 9:30AM-10AM :Introduction to the camp by Mr.Ramakrishnan, the State Information Commissioner (30 minutes)
  2. 10AM-11AM: "De-mystifying the Right to Information Act" – Presentation, instruction and discussion ( 60 minutes) Instruction and presentation: Lokesh, Rajsundar and Sharadha (ChennaiRTI). Discussion session: Jesu, Jeeva and Ossie
  3. 11AM-11:30AM: Introduction to filing an RTI application – Lokesh, Rajsundar, Varath,  (ChennaiRTI), Jeeva (30 minutes)
  4. 11:30AM-1215PM: Case study – sample applications to be discussed – Varath, Rajesh, Rajsundar, Guru, Harini(CAG)(45 minutes)
  5. 12:15PM-1 PM: Break for lunch
  6. 1PM-1:30PM:  RTI field experiences video (30 minutes) ( Hindi videos with English subtitles)
  7. 1:30PM-2:30PM: Filing an application – Roleplay – Varath, Lokesh, Shivaram, Harini, Ossie, Jesu, Jeeva (60 minutes)
  8. 2:30PM-2:45PM: Tea break
  9. 2:45PM-3:45PM: Group Discussion-Each participant writes an RTI application and explains how he will file it and followup. To be coordinated by ChennaiRTI, CAG, CAD and HRF ( 60 minutes)
  10. 3:45 – 4:30 – Campaign planning – Discussion with participants (45 minutes)

I request you to respond with comments and suggestions. Regards, Guru PS: 1. The first batch of training materials are available. Ossie and I have determined what materials have to be distributed on Saturday and what materials can be given out before July 10. 2. The "De-mystifying the RTI Act" presentation in Tamil will be available tonight/tomorrow morning. I will pass it on to all of you.   — "

We must be the change we wish to see " M.K.Gandhi   

–~–~———~–~—-~————~——-~–~—-~

You received this message because you are subscribed to the Google Groups "chennairti" group.

To post to this group, send email to chennairti@googlegroups.com

To unsubscribe from this group, send email to chennairti-unsubscribe@googlegroups.com

For more options, visit this group at http://groups.google.com/group/chennairti

-~———-~—-~—-~—-~——~—-~——~–~—

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: